# SDR CA050906004

- Difficulty date: August 8, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,653 hours
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: 229164
- Condition: Missing
- Location: Discharge
- Component: Carburetor, Preair
- Component part number: MA3PA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCELERATOR DISCHARGE TUBE CAME OUT OF THE CARB BOWL (NOT FOUND).  SECONDARY PROBLEM FOUND UPON DISASSEMBLY: ONE FLOAT PONTOON PARTIALLY FILLED WITH FUEL.  NEW DISCHARGE TUBE INSTALLED AND FLOAT REPLACED.  CARB REASSEMBLED AND TESTED.
